# SDR 252TR0029

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,508 hours, 31,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE FORWARD LAVATORY DUMP VALVE, I/B SIDE.  REPLACED CORRODED SUPPORT ANGLE PER BAC DWG 65-55757 AND SRM 51-10-2.
